Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What medication is used for complete abortion ?

Hi Doctor I have a question here...recently my wife got incomplete abortion (duration around 1 month 3 weeks). Then doctor gave some tablet to make it complete abortion. After a week in scanning there was no problem. It s been more than 3 week still bleeding is happening in small amount and sometimes there is pain in lower abodomen. We consulted another doctor also she gave some anitbiotics and injenction. Stomach pain was not there for a week then once again it is started. So, I am totally confused why it s happening like this. Could you please suggest what is the next step we can take.Whom we can cosult or this problem is common to all. Thanks XXXXX
Asked On : Sat, 21 Apr 2012
Answers:  2 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
As per your history your wife had an abortion 3 weeks back but is still bleeding.You might have to get a ultrasound done again to check if any part of the conceptus is still inside as it was an incomplete abortion to start with.You can stop the bleeding and the pain by taking T Trenexa 500mg 3 times daily for 1 day and T buscopan if she has also have to get her urine checked to rule out any urinary tract infection which can also be a source of her pain.Please consult a gynaecologist for any further instructions
Answered: Sat, 21 Apr 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C,M.Forum. inevitble abortion means it should be evacuated. with medicines usually it is not completely evacuated. lead to continuous bleeding & infection. the second doctor gave you anti biotics but it appears they are not effective to that infection.
i advise you to consult a gynaecologist for diagnosis & treatment. if necessory she may evacuate the remnants. anaemia also is one of the causes of miscarriage & prolonged bleeding. for this also doctor will give treatment. besides i advise you to eat more of green leafy vegetables, cereals,fruits,& juices for early recovery. wishing for an early recovery.
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor